# SDR SWAA2021022550292

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 14,606 hours, 6,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING PANEL 122ZFC HAS CRACK ALONG CONTOUR EDGE - 16' / PERFORMED TIME LIMITED REPAIR REF EA 1-A25-3722 REV 4. PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING; EVERY 8 DAYS. ACCOMPLISH A PERMANENT REPAIR OR R&R DISCREPANT PANEL; WITHIN 730 DAYS.
